MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 18B-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 18B-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Model Number 52-1485
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was infected.Doi: (b)(6) 2017; dor; (b)(6) 2021: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot - a device history record (mre) review, was not possible because a valid lot code was not provided.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11507361
Report Number1818910-2021-05275
Device Sequence Number14157405
Product Code LPH
UDI-Device Identifier10603295170648
UDI-Public10603295170648
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number52-1485
Device Catalogue Number521485
Device Lot Number9336634
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer04/09/2021
Initial Report FDA Received Date03/17/2021
Supplement Report FDA Received Date04/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 NEUT 36IDX54OD.; DELTA CER HEAD 11/13 36MM +3.; PINNACLE SECTOR II CUP 54MM.; S-ROM*SLEEVE PRX ZTT, 18B-LRG.; SROM STM STD 36+12L 13X18.; ALTRX +4 NEUT 36IDX54OD; DELTA CER HEAD 11/13 36MM +3; PINNACLE SECTOR II CUP 54MM; S-ROM*SLEEVE PRX ZTT, 18B-LRG; SROM STM STD 36+12L 13X18
Outcome Attributed to Adverse Event Required Intervention;